# SDR YENA20090903106

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 10,275 hours, 6,254 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 4148001009
- Part serial: 2009
- Condition: Leaking
- Location: Spoiler
- Part time: 6,851 hours, 3,958 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 66 JFK-BUF PILOT DECLARED AN EMERGENCY DUE TO HYD 1 QTY FALLING RAPIDLY.  FOUND LT NR 4 MFS ACTUATOR (PCU) LEAKING.  REMOVED AND REPLACED LT NR 4 MFS PCU PER AMM 27-65-01.  RAN NR 1 ENG EDP, OPS CHECK NORMAL.
